Hankel Determinant Problem for q-strongly Close-to-Convex Functions

  • Khalida Inayat Noor Department of Mathematics, COMSATS University Islamabad, Islamabad, Pakistan
  • Muhammad Aslam Noor Mathematics Department, COMSATS University Islamabad, Islamabad, Pakistan
Keywords: q-derivative, convolution operator, starlike functions, close-to-convex functions, Hankel determinant


In this paper, we introduce a new class $K_{q}(\alpha), \quad 0<\alpha \leq1, \quad 0<q<1, $ of normalized analytic functions $f $ such that $\big|\arg\frac{D_qf(z)}{D_qg(z)}\big| \leq \alpha \frac{\pi}{2},$ where $g$ is convex univalent in $E= \{z: |z|<1\} $ and $D_qf $ is the $q$-derivative of $f $ defined as:
$$D_qf(z)= \frac{f(z)-f(qz)}{(1-q)z}, \quad z\neq0\quad D_qf(0)= f^{\prime}(0). $$
The problem of growth of the Hankel determinant $H_n(k) $ for the class $K_q(\alpha) $ is investigated. Some known interesting results are pointed out as applications of the main results.


S. Agarwal and K. Shoo, A generalization of starlike functions of order alpha, Hokkaido Math. J. 46 (2017), 15-27. https://doi.org/10.14492/hokmj/1498788094

A. W. Goodman, On class-to-convex functions of higher order, Ann. Univ. Sci. Budapest. Eötvös Sect. Math. 15 (1972), 17-30.

W. K. Hayman, On functions with positive real part, J. London Math. Soc. 36 (1961), 34-38.

M. E. H. Ismail, E. Merkes and D. Styer, A generalization of starlike functions, Complex Variables Theory Appl. 14 (1990), 77-84. https://doi.org/10.1080/17476939008814407

F. H. Jackson, On q-functions and certain differential operator, Trans. Roy. Soc. Edinb. 46 (1908), 253-281. https://doi.org/10.1017/S0080456800002751

W. Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1 (1952), 169-185. https://doi.org/10.1307/mmj/1028988895

V. Koc and P. Cheung, Quantum Calculus, Springer, New York, 2001.

K. I. Noor, On generalized q-close-to-convexity, Appl. Math. Inform. Sci. 11 (2017), 1383-1388. https://doi.org/10.18576/amis/110515

K. I. Noor, Some classes of analytic functions associated with q-Ruscheweyh differential operator, Facta Univ. Ser. Math. Inform. 33 (2018), 531-538.

K. I. Noor and S. Riaz, Generalized q-starlike functions, Studia Sci. Math. Hungar. 54(4) (2017), 509-522. https://doi.org/10.1556/012.2017.54.4.1380

K. Inayat Noor, On the Hankel determinant of close-to-convex univalent functions, Int. J. Math. Math. Sci. 3 (1980), 447-481. https://doi.org/10.1155/S016117128000035X

K. I. Noor, Some classes of q-alpha starlike and related analytic functions, J. Math. Anal. 8(4) (2017), 24-33.

K. I. Noor, S. Riaz and M. A. Noor, On q-Bernardi integral operator, TWMS J. Pure Appl. 8(1) (2017), 2-11.

K. I. Noor and M. A. Noor, Linear combination of generalized q-starlike functions, Appl. Math. Inform. Sci. 11(3) (2017), 7045-7048. https://doi.org/10.18576/amis/110314

K. I. Noor, M. Nasir and M. A. Noor, On q-quasi convexity related with strongly Jankowski function, J. Advan. Math. Stud. 14(2) (2021), 251-256.

K. I. Noor, M. A. Noor and H. M. Mohamed, Quantum approach to starlike functions, Appl. Math. Inform. Sci. 15(4) (2021), 437-441. https://doi.org/10.18576/amis/150405

K. Piejko and J. Sokol, On convolution and q-calculus, Bol. Soc. Mat. Mex. 26 (2020), 349-359. https://doi.org/10.1007/s40590-019-00258-y

Ch. Pommerenke, On the coefficients of Hankel determinant of univalent functions, J. London Math. Soc. 41 (1965), 111-122. https://doi.org/10.1112/jlms/s1-41.1.111

Ch. Pommerenke, On close-to-convex analytic functions, Trans. Amer. Math. Soc. 114 (1965), 176-186. https://doi.org/10.1090/S0002-9947-1965-0174720-4

S. A. Shah and K. I. Noor, Study on the q-analogue of a certain family of linear operators, Turkish J. Math. 43 (2019), 2707-2714. https://doi.org/10.3906/mat-1907-41

H. E. O. Ucar, Coefficient inequality for q-starlike functions, Appl. Math. Comput. 276 (2016), 122-126. https://doi.org/10.1016/j.amc.2015.12.008

H. E. O. Ucar, O. Mert and Y. Polatoglu, Some properties of q-close-to-convex functions, Hacettepe J. Math. Stat. 46 (2017), 1105-1112.

How to Cite
Noor, K. I., & Noor, M. A. (2022). Hankel Determinant Problem for q-strongly Close-to-Convex Functions. Earthline Journal of Mathematical Sciences, 8(2), 227-236. https://doi.org/10.34198/ejms.8222.227236